# SDR UALA2010100103632

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 75,598 hours, 12,204 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 36181531
- Part serial: 12
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU AUTOSHUTDOWN ON TAXI OUT.  APU CAME UP TO SPEED, GENERATOR CAME ON LINE THEN IT SHUTDOWN.  REPLACED APU FLOW SENSING MODULE AND SURGE CONTROL VALVE IAW MM, NO HELP. FOUND BLOWN GASKET ON FLOW SENSOR REPLACE GASKET RUN APU, OPS CHECK GOOD.
